Fastum Gel 50g

UGX 22,000

ketoprofen 2.5 % Gel

Description

Fastum 2.5 % Gel contains a medicine called ketoprofen. It belongs to a group of medicines called Non-Steroidal AntiInflammatory Drugs (NSAIDs). Fastum Gel is used to reduce inflammation, relieve the pain of soft tissue injuries, and acute strains and sprains.

× Hi, Let's Talk!